Doctor insights on:
Is it alright to have headache, muscle
Pain and mild fever after cervical cancer vaccine? What are other side effects of vaccine?
Common. : Other side effects of HPV VACCINE are: fainting or syncope which can result in injury by falling; seizure like activity, severe allergic reaction or anaphylaxis. These are not common but have been reported. CNS: Headache, dizziness, insomnia.GI: Nausea, vomiting, diarrhea, abdominal pain.RESP: cough, asthma EENT: Nasal congestion, pharyngolaryngeal pain, nasopharyngitis LOCAL: Pain, redness, ...Read more
Mirena (levonorgestrel) 4 2 yrs w/sore c-section area during period w/ mild lower back pain. Feels like strained muscle pain. Caused by swelling of cervix/uterus?
Get an OBGYN consult: It sounds like you need to visit your OB/GYN right away. You may need to have a cervical exam, pap, r/o uterine process such as fibroids or endometriosis. The Mirena (levonorgestrel) should be working better so best that your OB/GYN rules out contraindications and makes sure your symptoms are better controlled. Low back pain may or may not be unrelated. Talk to your GP doctor about it. Good luck. ...Read more
Chronic pain syndrom: Fibromyalgia is a chronic muscular pain syndrome wiht widespread muscular pain on both sides of the body, above and befow the belt. This is made worse by poor sleep and/or poor exercise and/or poor control of stress and psychological issues. It is associated in most patients by many tender myofascial pain sites in these locations. ...Read moreSee 2 more doctor answers
Many: Gradual introduction to exercise, gradual increase in exercise frequency and intensity, proper conditioning and strengthening, adequate warm-up and cool down, proper hydration before during and after exercise, post-exercise ice bath or ice packs, use of a foam roller or massage, refueling within 60 minutes post-exercise with ~150-200 calories of a protein & carb snack (3 grams carb:1gram protein). ...Read moreSee 1 more doctor answer
Exercise before med: Need to know why you have myalgia. You may not need any meds. Myalgias can be due to something. Find what this soemthign is. Some suggestions: statin medications. Are you on a cholesterol lowering drug? Myalgias are common in fibromyalgia. If you have that you need to concerntrate on such things as exercise, stress reduction and improved sleep. These may not need meds either. ...Read more
Pain vs inflammation: Myalgia means pain in muscles. It may be anything from overuse or excess exercise to a viral infection. Myositis means inflammation in the muscles. This can potentially be a much more serious condition with long term health consequences. You need to be seen by a physician to determine which is present. Myositis is characterized by elevation of muscle enzymes in the blood due to the inflammation. ...Read moreSee 1 more doctor answer
See below: The term 'neuromyalgia does not appear to be an official medical term it doesn't even come up on my spell checker. As near as i can determine it is used interchangeably with neuralgia which is a type of nerve mediated pain. Fibromyalgia is an official term but its cause is largely unknown, it appears to be muscular in origin but recent research is suggesting glial cells in the brain may be the s. ...Read moreSee 2 more doctor answers
Myalgia/lifting wts: It will make your symptoms worse, and it depends on what is the cause of myalgia. ...Read more
First find : The etiology if you can. Is it biomechanical? Have you treated with any treatment yet? I would x. ...Read more